# SDR CALA2020062901026

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 39,410 hours, 13,733 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Condition: Reads High
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EEC ALTN MODE ON TAKEOFF  ... AIRSPEED UNRELIABLE PER FLIGHT CREW VERBAL REPORT, CAPTAINS AIRSPEED INDICATION READS APPROXIMATELY 40KNOTS SPLITS BETWEEN THE STANDBY AND THE FO AIRSPEED INDICATOR. PERFORMED ALPHA VANE RIGGING TEST IAW AMM 22-11-00-820-809, FOUND CAPTAINS AOA SENSOR READING TO BE JUMPING AROUND. REMOVED AND REPLACED CAPTAIN AOA SENSORS IAW AMM SENSOR, ANGLE O  OFF 29-3412-9-0001 5477 ON 29-3412-9-0001 1739 34-21-05 UP TO STEP F. 5 ( I ).  NEEDS PITOT AIR DATA INSTRUMENT TEST DUE TO AIRSPEED INDICATION DISCREPANCY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1155027  SN OFF 5477 PREFORMED LOW LEVEL LEAK TEST PER AMM 34-11-00 AND FOUND CAPT''S AIRSPEED RESTRICTED, PREFORMED A PITOT FLUSH PER AMM 34-11-00 AND CLEANED RESTRICTION, PREFORMED ANOTHER LOW LEVEL TEST AND FOUND ALL PITOTS, CAPT, FO, AND STBY ALL READING GOOD, A/C OK TO CONTINUE.
